# SDR 02FDEA00139

- Difficulty date: February 22, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 33,635 hours, 24,452 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D221270005
- Part serial: DRG26
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RAISE LANDING GEAR AFTER T/O.  REMOVED AND REPLACED RT MLG BOGIE BEAM PITCH DAMPER PER MM 32-11-15-4 02 AND 12-12-32-0 A/C NEEDS GEAR SWING JACKED AIRCRAFT PER MM 07-11-00-0.  OPS CHECK NORMAL.
